# SDR A6WA202307308644

- Difficulty date: July 30, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 41,848 hours, 40,607 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: 848847
- Part serial: MX664373
- Condition: Faulted
- Location: Aft E/E Bay
- Part time: 36,769 hours, 35,606 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ON CLIMB AT FL290, RECV'D "HYD 2 LO PSI" CAUTION.  SYS PAGE SHOWED HYD 2 QUANTITY @ 5%.  EDP2 WAS IN YELLOW WITH NO FLOW LINE. C/W QRH.  EDP2 OPERATED FOR 57 MINS WITHOUT FLUID.   AIRCRAFT REMOVED FROM SERVICE.   R&R ACMP #2B IAW AMM TASK 29-11-03-100-801 P/N:848847, S/N OFF:MX670652, S/N ON:MX664373.  R/R #2 HYD RESERVOIR IAW AMM 29-11-30
